Advanced Search
Article Contents
Article Contents

A general approach to identification problems and applications to partial differential equations

Abstract Related Papers Cited by
  • An abstract method to deal with identification problems related to evolution equations with multivalued linear operators (or linear relations) is described. Some applications to partial differential equations are presented.
    Mathematics Subject Classification: 35R30, 34610, 35K20, 45N05, 45Q05.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Favaron and A. Favini, On the behavior of singular semigroups in intermediatic and interpolation spaces and its applications to maximal regularity for degenerate integrodifferential equations, Abstract and Applied Analysis, Artide ID 279454, 37 pages, 2013.


    A. Favaron, A. Favini and H. Tanabe, Perturbation Methods for inverse Problems in degenerate differential Equations, to appear.


    A. Favini, A. Lorenzi, G. Marinoschi and H. Tanabe, Perturbation Methods and Identification Problems for Degenerate Evolution Equations, Mathematics Invited Contributors at the Seventh Congress of Romanian Mathematicians, Brasov 2011 (eds. L. Beznea, V. Brinzanescu, M. Iosifescu, G. Marinoschi, R. Purice, and D. Timotin), Publishing house of the Romanian Academy (2013), 88-96.


    A. Favini, A. Lorenzi and H. Tanabe, A general Approach to Identification Problems, New Prospects in Direct, Inverse and Control Problems for Evolution Equations, (eds. A. Favini, G. Fragnelli, and R. M. Mininni), Springer INdAM Series 10, Springer, Cham, Heidelberg, New York, Dordrecht, London, (2014), 107-119.


    A. Favini, A. Lorenzi and H. TanabeDegenerate Integrodifferential Equations of Parabolyc Type with Robin boundary conditions: $L^p$-theory, preprint.


    A. Favini, A. Lorenzi and H. Tanabe, Direct and Inverse Degenerate Parabolic Differential Equations with Multivalued Operators, Electronic J. Diff. Eqs, (2015), 1-22.


    A. Favini, A. Lorenzi and H. Tanabe, Direct and Inverse Problems for Systems of Singular Differential Boundary Value Problems, Electronic J. Diff. Eqs, (2012), 1-34.


    A. Favini and G. Marinoschi, Identification for degenerate problems of hyperbolic type, Applicable Analysis 91(78), (2012), 1451-1468.


    A. Favini and H. Tanabe, Degenerate Differential Equations of Parabolic Type and Inverse Problems, Proceedings of Seminar on Partial Differential Equations in Osaka, Osaka University, August 20-24, 2012, (2013), 89-100.


    A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, Monographs and Textbooks in Pure and Applied Mathematics 215, M. Dekker Inc, New York, (1999).


    S. G. Kreĭn, Differential Equations in Banach Spaces, Translations of Mathematical Monography AMS, (1972).


    A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser Basol (1995).

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(59) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint